Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS source details

Moore, J. P. (1905). Some marine oligochaeta of New England. Proceedings of the Academy of Natural Sciences of Philadelphia. 57: 373-399.
282438
Moore, J. P.
1905
Some marine oligochaeta of New England
Proceedings of the Academy of Natural Sciences of Philadelphia
57: 373-399
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-08-18 06:59:31Z
created
2022-01-08 15:10:09Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2024-06-25 · contact: Anton Van de Putte